The generalized uncertainty relation and the thermodynamic quantities near the black holes
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2006, Vol. 55 Issue (11): 5638-5642    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
The generalized uncertainty relation and the thermodynamic quantities near the black holes
Liu Xiao-Ying1, Zhang Jia2
(1)湛江师范学院物理系,湛江 524048; (2)湛江师范学院物理系,湛江 524048;广西师范大学物理信息工程学院,桂林 541004
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn